# SDR CALA2023020600342

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7
- Aircraft serial: 30463
- Aircraft time: 63,421 hours, 24,176 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LNDG GEAR WOULDNT RAISE QRH 3 TIMES GEAR CAME UP REPLACED MANUAL EXTENSION SYSTEM DOOR SWITCH.
